# SDR DALA2016120909716

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR PANEL 222 AJF HAS A CRACKED STIFFENER AND DISBONDED STIFFENER END. REPAIRED CRACKED STIFFENER IAW SRM 53-20-50 REPAIR 5 FIG 202. REPAIRED DISBONDED STIFFENER IAW SRM 51-20-05 REPAIR SEALING.
